Works matching DE "NUMERICAL solutions to Lagrange equations"
Results: 69
On the entire self-shrinking solutions to Lagrangian mean curvature flow.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 321, doi. 10.1007/s00526-010-0364-9
- By:
- Publication type:
- Article
PRICE UTILITY FUNCTIONS--A NOTE.
- Published in:
- Econometrica, 1971, v. 39, n. 1, p. 171, doi. 10.2307/1909146
- By:
- Publication type:
- Article
A Spectral Element Version of CAM2.
- Published in:
- Monthly Weather Review, 2007, v. 135, n. 11, p. 3825, doi. 10.1175/2007MWR2058.1
- By:
- Publication type:
- Article
ON THE REAL-VALUED GENERAL SOLUTIONS OF THE D’ALEMBERT EQUATION WITH INVOLUTION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 2, p. 260, doi. 10.1017/S000497271600099X
- By:
- Publication type:
- Article
CONSISTENT INTERACTIONS IN A THREE-DIMENSIONAL THEORY WITH TENSOR GAUGE FIELDS OF DEGREES TWO AND THREE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2003, v. 18, n. 24, p. 4451, doi. 10.1142/S0217751X03015350
- By:
- Publication type:
- Article
THE TOLAND-FENCHEL-LAGRANGE DUALITY OF DC PROGRAMS FOR COMPOSITE CONVEX FUNCTIONS.
- Published in:
- Numerical Algebra, Control & Optimization, 2014, v. 4, n. 1, p. 9, doi. 10.3934/naco.2014.4.9
- By:
- Publication type:
- Article
SHARP THRESHOLD FOR SCATTERING OF A GENERALIZED DAVEY-STEWARTSON SYSTEM IN THREE DIMENSION.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 5, p. 1641, doi. 10.3934/cpaa.2015.14.1641
- By:
- Publication type:
- Article
ON DEALER-FREE DYNAMIC THRESHOLD SCHEMES.
- Published in:
- Advances in Mathematics of Communications, 2013, v. 7, n. 1, p. 39, doi. 10.3934/amc.2013.7.39
- By:
- Publication type:
- Article
MULTITIME OPTIMAL CONTROL WITH SECOND-ORDER PDES CONSTRAINTS.
- Published in:
- AAPP Physical, Mathematical & Natural Sciences / Atti della Accademia Peloritana dei Pericolanti: Classe di Scienze Fisiche, Matematiche e Naturali, 2013, v. 91, n. 1, p. A2-2, doi. 10.1478/AAPP.911A2
- By:
- Publication type:
- Article
SLOPE DISTRIBUTION IN FRONT-BACK ASYMMETRIC STOCHASTIC LAGRANGE TIME WAVES.
- Published in:
- Advances in Applied Probability, 2010, v. 42, n. 2, p. 489, doi. 10.1239/aap/1275055239
- By:
- Publication type:
- Article
Variational symmetries and pluri-Lagrangian systems in classical mechanics.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2017, v. 24, p. 121, doi. 10.1080/14029251.2017.1418058
- By:
- Publication type:
- Article
WESTERGAARD, EDGEWORTH AND THE USE OF LAGRANGE MULTIPLIERS IN ECONOMICS.
- Published in:
- Economic Journal, 1986, v. 96, n. 383, p. 808, doi. 10.2307/2232993
- By:
- Publication type:
- Article
Biharmonic Slant Helices According to Bishop Frame in E<sup>3</sup>.
- Published in:
- International Journal of Mathematical Combinatorics, 2010, v. 3, p. 64
- Publication type:
- Article
Adaptive Redundant Lifting Wavelet Transform Based on Fitting for Fault Feature Extraction of Roller Bearings.
- Published in:
- Sensors (14248220), 2012, v. 12, n. 4, p. 4381, doi. 10.3390/s120404381
- By:
- Publication type:
- Article
Updated lagrangian mixed finite element formulation for quasi and fully incompressible fluids.
- Published in:
- Computational Mechanics, 2014, v. 54, n. 6, p. 1583, doi. 10.1007/s00466-014-1078-1
- By:
- Publication type:
- Article
A simplified updated Lagrangian approach for combining discrete and finite element methods.
- Published in:
- Computational Mechanics, 2005, v. 35, n. 4, p. 305, doi. 10.1007/s00466-004-0609-6
- By:
- Publication type:
- Article
ON NONLINEAR FRACTIONAL PROGRAMMING.
- Published in:
- Management Science, 1967, v. 13, n. 7, p. 492, doi. 10.1287/mnsc.13.7.492
- By:
- Publication type:
- Article
EXTENSIONS OF SUMT FOR NONLINEAR PROGRAMMING: EQUALITY CONSTRAINTS AND EXTRAPOLATION.
- Published in:
- Management Science, 1966, v. 12, n. 11, p. 816, doi. 10.1287/mnsc.12.11.816
- By:
- Publication type:
- Article
A note on error term of Simpson's 1/3rd rule.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2000, v. 31, n. 2, p. 269, doi. 10.1080/002073900287318
- By:
- Publication type:
- Article
Generalized Euler-Lagrange Equations for Fuzzy Fractional Variational Problems under gH-Atangana-Baleanu Differentiability.
- Published in:
- Journal of Function Spaces, 2018, p. 1, doi. 10.1155/2018/2740678
- By:
- Publication type:
- Article
Roundoff errors for polynomial evaluation by a family of formulae.
- Published in:
- Computing, 2008, v. 82, n. 2/3, p. 199, doi. 10.1007/s00607-008-0007-6
- By:
- Publication type:
- Article
A Semi-smooth Newton Method for Regularized State-constrained Optimal Control of the Navier-Stokes Equations.
- Published in:
- Computing, 2006, v. 78, n. 4, p. 287, doi. 10.1007/s00607-006-0183-1
- By:
- Publication type:
- Article
Characteristics of Atmospheric Transport Using Three Numerical Formulations for Atmospheric Dynamics in a Single GCM Framework.
- Published in:
- Journal of Climate, 2006, v. 19, n. 11, p. 2243, doi. 10.1175/JCLI3763.1
- By:
- Publication type:
- Article
A primal-dual augmented Lagrangian penalty-interior-point filter line search algorithm.
- Published in:
- Mathematical Methods of Operations Research, 2018, v. 87, n. 3, p. 451, doi. 10.1007/s00186-017-0625-x
- By:
- Publication type:
- Article
A New Branch of Mountain Pass Solutions for the Choreographical 3-Body Problem.
- Published in:
- Communications in Mathematical Physics, 2006, v. 268, n. 2, p. 439, doi. 10.1007/s00220-006-0111-4
- By:
- Publication type:
- Article
AN INEXACT UZAWA-TYPE ITERATIVE METHOD FOR SOLVING SADDLE POINT PROBLEMS.
- Published in:
- International Journal of Computer Mathematics, 2003, v. 80, n. 1, p. 55, doi. 10.1080/00207160304658
- By:
- Publication type:
- Article
Dynamical Analysis and Simulation Validation of Incompletely Restrained Cable-Suspended Swinging System Driven by Two Cables.
- Published in:
- Shock & Vibration, 2016, p. 1, doi. 10.1155/2016/9295717
- By:
- Publication type:
- Article
Seamless multivariate affine error-in-variables transformation and its application to map rectification.
- Published in:
- International Journal of Geographical Information Science, 2013, v. 27, n. 8, p. 1572, doi. 10.1080/13658816.2012.760202
- By:
- Publication type:
- Article
Second-generation wavelet collocation method for solving differential equation.
- Published in:
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2011, v. 24, n. 3, p. 317
- By:
- Publication type:
- Article
REGULARLY VARYING SOLUTIONS OF PERTURBED EULER DIFFERENTIAL EQUATIONS AND RELATED FUNCTIONAL DIFFERENTIAL EQUATIONS.
- Published in:
- Publications de l'Institut Mathématique, 2010, v. 88, n. 102, p. 1, doi. 10.2298/PIM1002001T
- By:
- Publication type:
- Article
ASYMPTOTIC LAGRANGE REGULARITY FOR PSEUDOCONCAVE PROGRAMMING WITH WEAK CONSTRAINT QUALIFICATION.
- Published in:
- Operations Research, 1968, v. 16, n. 4, p. 849, doi. 10.1287/opre.16.4.849
- By:
- Publication type:
- Article
Theoretical study on synchronization of two exciters in a nonlinear vibrating system with multiple resonant types.
- Published in:
- Nonlinear Dynamics, 2016, v. 85, n. 1, p. 141, doi. 10.1007/s11071-016-2674-8
- By:
- Publication type:
- Article
Lagrange principle in quadratic optimal control problems with infinite horizon.
- Published in:
- Differential Equations, 2009, v. 45, n. 11, p. 1595, doi. 10.1134/S001226610911005X
- By:
- Publication type:
- Article
Application of Newton-Cotes quadrature rule for nonlinear Hammerstein integral equations.
- Published in:
- Iranian Journal of Numerical Analysis & Optimization, 2021, v. 11, n. 2, p. 385, doi. 10.22067/ijnao.2021.69824.1024
- By:
- Publication type:
- Article
A General Lagrange Theorem.
- Published in:
- American Mathematical Monthly, 2009, v. 116, n. 1, p. 70, doi. 10.4169/193009709X469823
- By:
- Publication type:
- Article
IMAGE EDGE RESPECTING DENOISING WITH EDGE DENOISING BY A DESIGNER NONISOTROPIC STRUCTURE TENSOR METHOD.
- Published in:
- Computational Methods in Applied Mathematics, 2009, v. 9, n. 3, p. 309, doi. 10.2478/cmam-2009-0019
- By:
- Publication type:
- Article
Noncompact Lagrangian manifolds corresponding to the spectral series of the Schrödinger operator with delta-potential on a surface of revolution.
- Published in:
- Doklady Mathematics, 2012, v. 86, n. 2, p. 694, doi. 10.1134/S1064562412050365
- By:
- Publication type:
- Article
Rings of formal power series and a multidimensional analogue of the lagrange formula.
- Published in:
- Doklady Mathematics, 2011, v. 84, n. 1, p. 459, doi. 10.1134/S1064562411040089
- By:
- Publication type:
- Article
Bifurcation of piecewise-linear nonlinear vibration system of vehicle suspension.
- Published in:
- Applied Mathematics & Mechanics, 2009, v. 30, n. 6, p. 677, doi. 10.1007/s10483-009-0601-z
- By:
- Publication type:
- Article
D'alembert principle in the velocity space.
- Published in:
- Applied Mathematics & Mechanics, 1999, v. 20, n. 9, p. 1031, doi. 10.1007/BF02459067
- By:
- Publication type:
- Article
A multigrid-type method for thin plate spline interpolation on a circle.
- Published in:
- IMA Journal of Numerical Analysis, 1997, v. 17, n. 2, p. 321, doi. 10.1093/imanum/17.2.321
- By:
- Publication type:
- Article
The multidimensional positive and nearly conservative Lagrange-Galerkin method. Part II: the use of C1 elements.
- Published in:
- IMA Journal of Numerical Analysis, 1997, v. 17, n. 2, p. 177
- By:
- Publication type:
- Article
The Covariant Additive Integrals of Motion in the Theory of Relativistic Vector Fields.
- Published in:
- Bulletin of Pure & Applied Sciences-Physics, 2018, v. 37D, n. 2, p. 64, doi. 10.5958/2320-3218.2018.00013.1
- By:
- Publication type:
- Article
Webs of Lagrangian tori in projective symplectic manifolds.
- Published in:
- Inventiones Mathematicae, 2013, v. 192, n. 1, p. 83, doi. 10.1007/s00222-012-0407-2
- By:
- Publication type:
- Article
An extended controllability problem with minimum energy.
- Published in:
- Journal of Mathematical Sciences, 2009, v. 161, n. 2, p. 344, doi. 10.1007/s10958-009-9558-0
- By:
- Publication type:
- Article
STUDIES REGARDING THE DETERMINATION OF THE ADEQUATE ASSEMBLY TOLERANCES DEPENDING ON THE MANUFACTURING COSTS OF THE PARTS PROCESSED ON CLASSIC MACHINE TOOLS.
- Published in:
- Fiability & Durability / Fiabilitate si Durabilitate, 2010, n. 1, p. 109
- By:
- Publication type:
- Article
Numerical Analysis of Anti-Icing and De-Icing Thermal Systems.
- Published in:
- International Review of Aerospace Engineering, 2012, v. 5, n. 4, p. 117
- By:
- Publication type:
- Article
Three Ladders-Walls Problems.
- Published in:
- Electronic Journal of Mathematics & Technology, 2010, v. 4, n. 3, p. 212
- By:
- Publication type:
- Article
A Sliding Mode Controller based on Backstepping for Manipulator.
- Published in:
- Engineering Letters, 2017, v. 25, n. 4, p. 464
- By:
- Publication type:
- Article
On 1/4 BPS ((F, D1), (NS5, D5)) bound states of type IIB string theory.
- Published in:
- Journal of High Energy Physics, 2017, v. 2017, n. 8, p. 1, doi. 10.1007/JHEP08(2017)007
- By:
- Publication type:
- Article